# SDR UIEA2022072600785

- Difficulty date: July 26, 2022
- Submitted: July 26, 2022
- Operation: Air carrier
- Aircraft: N508KZ
- Make and model: Boeing 747-4KZF
- Aircraft serial: 36135
- Aircraft time: 45,754 hours, 8,650 cycles
- System (JASC): 5751 · Ailerons
- Part: Stiffener
- Part number: 65B108653
- Part serial: NSN
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK AND BROKEN DAMAGES ON LH WING FIXED T/E WEB AND STIFFENER NEAR #5 SPOILER AND AT WBL 429.47( 1) REMOVED DAMAGE PART IAW SRM 51-40-02 REV 95. 2) ACCOMPLISHED EI T2022A57M-1974 REV 1. 3) INSTALLED NEW PART IAW SRM 51-40-02 REV 95 & DWG 65B10805 SH 2 REV N & 65B07738 SH 7 REV L. 4) JOB COMPLETED AND CONDITION CHECK NORMAL )
